Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 143, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2009, 8:15 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2009, 8:15 PM EDT (00:15 UTC)
- Expired
- Jun 10, 2009, 9:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Caswell County, NC, Rockingham County, NC
The radar
The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1336 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:44 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 10, 3:44 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EDT WED JUN 10 2009 .SYNOPSIS... A STATIONARY FRONT ACROSS THE OHIO VALLEY WILL BECOME A COLD FRONT AS IT CROSSES WEST VIRGINIA AND VIRGINIA PASSING THROUGH THE AREA THURSDAY NIGHT AND FRIDAY. UNTIL THE FRONT MOVES THROUGH...A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE INTO THE APPALACHIANS AND BLUE RIDGE. THE BOUNDARY SLOWS ALONG THE NORTH CAROLINA AND VIRGINIA BORDER ON SATURDAY...BEFORE MOVING SOUTH EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... SCATTERED STORMS HAVE BROKEN OUT IN THE UNSTABLE AIRMASS...BUT ARE LIMITED BY A DOME OF CIRRUS. MORE ORGANIZED SHOWERS AND STORMS CONNECTED TO AN UPPER WAVE MOVING THROUGH TN/KY WILL PROVIDE AN INCREASE IN COVERAGE TONIGHT. MORE SCATTERED STORMS AHEAD OF THIS CLUSTER WILL HAVE THE GREATEST PROBABILITY OF BECOMING SEVERE. ALSO...STORMS WILL BE DEVELOPING OVER THE PIEDMONT...WITH MORE FAVORABLE LOLL SHEAR ARRIVING WITH OUTFLOW FROM BLUE RIDGE STORMS. HVR RAIN OBSERVED OVER KY...WILL TAKE A MORE SOUTHERLY TRACK INTO THE CWA...AND WILL NEED TO WATCH THIS AREA FOR POTENTIAL WATER PROBLEMS...ESPECIALLY ALONG NW NC...WITH SLOW MOVING STORMS. IF SHOWERS AND STORMS HOLD TOGETHER INTO THE PIEDMONT OF VA/NC...THIS DRENCHED AREA WOULD BE THE MOST FLOOD PRONE. BOTH THE NAM/GFS SHOW ADDITIONAL DEVELOPMENT THERE LATE TONIGHT...AND IF THIS PANS OUT A FLASH FLOOD WATCH MAY BE NEEDED ALONG THOSE COUNTIES WITH THE EVENING UPDATE. WITH THE STATIONARY BOUNDARY ACROSS THE OHIO VALLEY SINKING EVER SO SLIGHTLY SOUTH...MUCH OF THE COVERAGE ACROSS KY TODAY IS EXPECTED TO SET UP ALONG SW VA ON THURSDAY. AFTER TONIGHTS RAINFALL...AND MORE ON THE WAY A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE WETTER PORTIONS OF THE CWA...ESPECIALLY WITH TRAINING STORMS LIKELY CONSIDERING BUFKIT MBE VELOCITIES. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ZONAL FLOW CONTINUES THROUGH SATURDAY WITH EMBEDDED SHORTWAVES MOVING THROUGH MID LEVEL WESTERLY FLOW. A STRONG WAVE IS FORECAST TO MOVE THROUGH THE OHIO VALLEY LATE THURSDAY AND THURSDAY NIGHT WITH HIGH THREAT OF SHRA/TSRA. ANOTHER ROUND OF CONVECTION IS POSSIBLE AGAIN FRIDAY AFTERNOON PENDING RECHARGE OF ATMOSPHERE BEHIND THURSDAY NIGHTS WAVE. FOR NOW WILL GO WITH HIGHEST POPS NORTHERN CWA CLOSER TO THE FRONTAL BOUNDARY. MODERATE SHEAR WILL EXIST FROM STRONG MID LEVEL SHORT WAVE...THIS SUGGEST POTENTIAL FOR SVR WEATHER...HAIL AND WIND. IN ADDITION... POTENTIAL FOR HEAVY RAINS WILL EXIST WITH PWATS PROJECTED BE 1.5-2 INCHES THURSDAY NIGHT. MODELS BRING FRONT OVERTOP OF US FRIDAY NIGHT...AND JUST SOUTH OF THE AREA SATURDAY. PROXIMITY OF FRONT SUGGESTS CHC POPS AGAIN SATURDAY BUT MAINLY SOUTHERN CWA. FOR TEMPS...AIRMASS WILL REMAIN WARM AND MUGGY UNTIL FRONT COMES THROUGH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... QUESTION REMAINS AS TO AMOUNT OF AMPLIFICATION IN THE UPPER FLOW GOING INTO NEXT WEEK. BASED ON CURRENT MODEL TRENDS...UPPER FLOW IS FORECAST TO AMPLIFY JUST ENOUGH TO NUDGE SURFACE FRONT TO OUR SOUTH. THE QUESTION IS HOW FAR SOUTH. BOTH THE GFS/ECMWF TAKE THE FRONT DOWN TO ABOUT ATLANTA...BUT NEITHER MODEL COMPLETELY RID CWA OF CLOUD COVER OR PRECIP THREAT. FOR NOW WILL CONTINUE TO MAINTAIN CHC SHRA/TSRA...BUT MAINLY DIURNAL IN NATURE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... INCLUDED TEMPO GROUP THIS AFTERNOON AS STORMS WILL COME CLOSE TO LWB...POSSIBLY PRODUCING TEMPO IFR. VCTS/CB INCLUDED AT OTHER TAF SITES FOR HIT OR MISS STORMS. IF RAIN AND STORMS OVER KY MAKE IT OVER THE APPS TODAY...THEN PREDOMINATE SHWS WILL NEED TO BE ADDED INTO TERMINALS FARTHER EAST. MODELS INDICATING ADDITIONAL DEVELOPMENT NEAR KDAN NEAR OR AFTER MIDNIGHT...SO DID AT LEAST INCLUDE A TEMPO GROUP...ALTHOUGH THIS IS A LOW CONFIDENCE SOLUTION. NONETHELESS...IFR CONDS MAY DEVELOP WITH THESE STORMS. HEAVIER MORE WIDESPREAD RAIN WILL APPROACH LWB/BLF NEAR THE END OF THE TAF PERIOD. CLDS AND WIND SHOULD PREVENT LWB FROM VLIFR TONIGHT...ALTHOUGH ANY CLD BREAKS WILL ALLOF FOG TO FORM QUICKLY THERE. WITH THE APPROACH OF A COLD FRONT AND MOISTURE CONTINUING TO INCREASE...SHOWERS AND STORMS WILL BE SCATTERED TO NUMEROUS THROUGH THURSDAY NIGHT...AND PERIODS OF MVFR/IFR COULD OCCUR IN PASSING SHOWERS/STORMS. SOME LOW CLDS AND VIS IS POSSIBLE THE FIRST HALF OF THIS WEEKEND AS A NORTHERLY COMPONENT DEVELOPS BEHIND A SLOW MOVING BOUNDARY OVER THE VA/NC BORDER. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM/PH NEAR TERM...KM SHORT TERM...PM LONG TERM...PM AVIATION...PH
Hazardous weather outlook, Jun 10, 4:02 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT WED JUN 10 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-112015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 402 PM EDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY AND FRIDAY...AND A FEW MAY BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL. AGAIN...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 10, 6:08 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 608 PM EDT WED JUN 10 2009 VAZ033-043-044-102315- FRANKLIN VA-HENRY VA-PITTSYLVANIA VA- 608 PM EDT WED JUN 10 2009 ...A STRONG THUNDERSTORM WILL AFFECT CITY OF DANVILLE...FRANKLIN... HENRY AND PITTSYLVANIA COUNTIES... AT 608 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF CALLANDS...MOVING EAST AT 15 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR SANDY RIVER AROUND 615 PM...CALLANDS AROUND 620 PM...SWANSONVILLE AROUND 625 PM...CLIMAX AROUND 640 PM...DRY FORK AROUND 655 PM AND BLAIRS AROUND 705 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3681 7916 3656 7923 3670 7980 3694 7969 EXPERIMENTAL KK
Special weather statement, Jun 10, 6:29 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT WED JUN 10 2009
NCZ002>004-VAZ016-032-102330-
ALLEGHANY NC-CARROLL VA-PATRICK VA-STOKES NC-SURRY NC-
629 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...CARROLL...PATRICK...
STOKES AND SURRY COUNTIES...
AT 628 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ENNICE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR LAMBSBURG...AND MOUNTAIN PARK AROUND 640
PM...BOTTOM...AND LAMBSBURG AROUND 645 PM...PINE RIDGE AROUND 650
PM...CANA...AND DOBSON AROUND 655 PM...FAIRVIEW...AND FAIRVIEW AROUND
700 PM AND WESTFIELD AROUND 705 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3642 8104 3657 8092 3657 8084 3661 8088
3663 8086 3655 8027 3625 8041
EXPERIMENTAL
KKSpecial weather statement, Jun 10, 6:55 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
655 PM EDT WED JUN 10 2009
NCZ006-VAZ044-058-110000-
CASWELL NC-HALIFAX VA-PITTSYLVANIA VA-
655 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT CASWELL...CITY OF DANVILLE...
HALIFAX AND PITTSYLVANIA COUNTIES...
AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CALLANDS...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR DRY FORK AROUND 710 PM...BLAIRS...AND
WESTOVER HILLS AROUND 720 PM...DANVILLE CITY AROUND 725 PM...KEELING
AROUND 730 PM...RINGGOLD...AND DANVILLE AIRPORT AROUND 740 PM AND
BLANCH AROUND 755 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3666 7968 3683 7959 3667 7900 3654 7907
3654 7914 3644 7914 3643 7915
EXPERIMENTAL
KKSpecial weather statement, Jun 10, 6:58 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
658 PM EDT WED JUN 10 2009
NCZ019-020-110000-
WILKES NC-YADKIN NC-
658 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT WILKES AND YADKIN COUNTIES...
AT 657 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ELKIN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BROOKS CROSSROADS AROUND 710 PM...BOONVILLE
AROUND 715 PM...LONE HICKORY AROUND 720 PM...YADKINVILLE...NEBO...AND
NEBO AROUND 725 PM...COURTNEY AROUND 730 PM AND SHACKTOWN AROUND 735
PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3604 8076 3606 8102 3627 8094 3626 8087
3623 8087 3625 8077 3622 8044 3612 8044
3609 8050 3605 8049 3604 8050
EXPERIMENTAL
KKSpecial weather statement, Jun 10, 7:10 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
710 PM EDT WED JUN 10 2009
NCZ003-004-020-110015-
STOKES NC-SURRY NC-YADKIN NC-
710 PM EDT WED JUN 10 2009
...STRONG THUNDERSTORMS WILL AFFECT STOKES...SURRY AND YADKIN
COUNTIES...
AT 710 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
SOUTH OF MOUNT AIRY TO BOONVILLE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR ARARAT...NEBO...AND NEBO AROUND 715 PM...
FRANCISCO...SILOAM...AND YADKINVILLE AROUND 720 PM...PILOT
MOUNTAIN...AND SILOAM AROUND 725 PM...LAWSONVILLE AND AND LAWSONVILLE
AROUND 730 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3619 8079 3656 8062 3656 8051 3645 8008
3624 8017 3625 8045 3623 8044 3612 8044
3609 8050 3604 8050 3604 8064
EXPERIMENTAL
KKSpecial weather statement, Jun 10, 7:17 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
717 PM EDT WED JUN 10 2009
NCZ005-006-110015-
CASWELL NC-ROCKINGHAM NC-
717 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT CASWELL AND ROCKINGHAM
COUNTIES...
AT 717 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WENTWORTH...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR HARRISONS CROSSROADS AROUND 725 PM...OREGON
HILL AROUND 730 PM...REIDSVILLE AROUND 735 PM...LAWSONVILLE AROUND
750 PM...QUICK AROUND 805 PM AND CAMP SPRINGS AROUND 810 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3624 7939 3624 7951 3636 7988 3653 7982
3644 7924 3623 7931 3623 7938
EXPERIMENTAL
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:51 AM EDT | Special Weather Statement | RNK | Bland, Giles, Pulaski, Smyth, Tazewell, Wythe | 54 min |
| Jun 11, 10:47 AM EDT | Special Weather Statement | RNK | Alleghany, Carroll, Craig, Giles, Montgomery, Pulaski and 4 more | 58 min |
| Jun 11, 12:36 PM EDT | Special Weather Statement | RNK | Bedford, Campbell, Henry, Patrick, Pittsylvania, City of Martinsville | 54 min |
| Jun 11, 1:11 PM EDT | Special Weather Statement | RNK | Amherst, Buckingham | 64 min |
| Jun 11, 1:32 PM EDT | Special Weather Statement | RNK | Halifax, Pittsylvania, City of Danville | 58 min |
| Jun 11, 2:24 PM EDT | Special Weather Statement | RNK | Charlotte | 66 min |
| Jun 11, 4:40 PM EDT | Special Weather Statement | RNK | Smyth, Tazewell | 50 min |
| Jun 11, 5:13 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Carroll, Grayson, Smyth, Tazewell, Wythe and 1 more | 77 min |
| Jun 11, 5:26 PM EDT | Flash Flood Warning | RNK | Pulaski, Wythe, City of Radford | 4 hr |
| Jun 11, 5:59 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Carroll, Floyd, Giles, Montgomery, Pulaski and 2 more | 61 min |
| Jun 11, 6:11 PM EDT | Flash Flood Warning | RNK | Montgomery | 3 hr |
| Jun 11, 6:47 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Floyd, Franklin, Montgomery, Roanoke and 2 more | 73 min |
| Jun 11, 6:51 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick | 69 min |
| Jun 11, 7:28 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Henry, Patrick, Pittsylvania, City of Martinsville | 77 min |
| Jun 10, 8:46 PM EDT | Flash Flood Warning | RNK | Rockingham | 3 hr |
| Jun 11, 6:34 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes, Yadkin | 56 min |
| Jun 11, 5:34 PM EDT | Special Weather Statement | RNK | Monroe | 26 min |
| Jun 11, 7:09 PM EDT | Special Weather Statement | RNK | Greenbrier, Summers | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.